# SDR USAA2012111400023

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

CLT  FLT 1042  EN-ROUTE BWI TO CLT.  STAB TRIM EICAS MESSAGE ON CLIMB. EICAS MESSAGE WENT AWAY AFTER 45 SEC. 60 SEC LATER, WITH A/P ENGAGED AT FL280, A/C PITCHED DOWN.  CREW FELT BUMP. 300-400 FPM DESCENT STARTED THEN STOPPED.  ON APPROACH, AC PITCHED DOWN WITHOUT A/P ON.  HAPPENED THREE TIMES WITH HEAVY NOSE DOWN PRESSURE.  MAINTENANCE ACCOMPLISHED HORIZ AND STAB TRIM TEST, STAB TRIM MESSAGE MAN MODE, & ELEV CONTROL SYSTEM TEST.  ALL CHECKS OK.
